# SDR CALA2025041503849

- Difficulty date: April 9, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT O/W ESCAPE HATCH,AFT VERT.FRAME APPEARS TO BE CRACKED .  REMOVED AND REPLACED L/H AFT O/W ESCAPE HATCH AFT VERTICAL FRAME IAW A320 SRM 51-72-11-911-001 REMOVED AND REPLACED LH AFT O/W ESCAPE HATCH AFT VERTICAL FRAME IAW A320 SRM 51-72-11-911-001.
